Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 14, NWS Atlanta, GA

April 1, 2023DeKalb County, Fulton County, Gwinnett County, Georgia

NWS Atlanta, GA issued this flash flood warning at Apr 1, 2023, 9:06 AM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2023, 9:06 AM EDT (13:06 UTC)
Expired
Apr 1, 2023, 10:31 AM EDT
In force
85 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

706 
WGUS52 KFFC 011306
FFWFFC
GAC089-121-135-011615-
/O.NEW.KFFC.FF.W.0014.230401T1306Z-230401T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
906 AM EDT Sat Apr 1 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  DeKalb County in north central Georgia...
  Southeastern Fulton County in north central Georgia...
  Southwestern Gwinnett County in north central Georgia...

* Until 1215 PM EDT.

* At 906 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Decatur, Peachtree Corners, City of South Fulton, Sandy 
  Springs, Roswell, Smyrna, Dunwoody, East Point, Duluth, College 
  Park, Lilburn, Chamblee, Norcross, Doraville, Clarkston, 
  Hapeville, Stone Mountain, Avondale Estates and Berkeley Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3385 8446 3394 8437 3402 8413 3395 8405
      3385 8407 3376 8412 3370 8423 3365 8437
      3365 8444 3364 8445 3365 8446 3361 8446
      3359 8447 3361 8455 3367 8465 3378 8453
      3383 8447 3383 8446

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
836 
WGUS72 KFFC 011431
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
1031 AM EDT Sat Apr 1 2023

GAC089-121-135-011441-
/O.CAN.KFFC.FF.W.0014.000000T0000Z-230401T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Fulton GA-Gwinnett GA-
1031 AM EDT Sat Apr 1 2023

...FLASH FLOOD WARNING IS CANCELLED FOR DEKALB, SOUTHEASTERN FULTON 
AND SOUTHWESTERN GWINNETT COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3385 8446 3394 8437 3402 8413 3395 8405
      3385 8407 3376 8412 3370 8423 3365 8437
      3365 8444 3364 8445 3365 8446 3361 8446
      3359 8447 3361 8455 3367 8465 3378 8453
      3383 8447 3383 8446

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Apr 1, 7:27 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 1, 7:27 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
727 AM EDT Sat Apr 1 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Sunday)
Issued at 428 AM EDT Sat Apr 1 2023

As of 0830z (4:30 AM) this morning, a NE-to-SW oriented line of
convection with embedded supercells is nearing the NW corner of
the state. The line is progged to push through Metro Atlanta and
Athens between 11z-15z, and push through Macon and Columbus
between 13z-18z.

As far as the SPC Convective Outlook valid until 12z, far NW GA
remains under a Slight Risk with the remainder of N GA roughly
along and north of I-85 under a Marginal Risk. SPC/RAP
mesoanalysis depicts MLCAPE peaking around 500 J/kg across this
area as the line of convection moves through, along with both
effective SRH and 0-1 km SRH around 200-300 m^2/s^2 and favorably
curved hodographs. All this said, expect for convection to
maintain intensity across the Slight and Marginal Risk areas
through the morning and continue to pose a threat for damaging
wind gusts and tornadoes. Speaking specifically to the tornado
risk, a Tornado Watch is in effect across NW GA until 13z.

After 12z, the SPC Convective Outlook picks up with a Marginal
Risk generally along and south of I-20 and a Slight Risk roughly
from a Columbus to Macon to Augusta line. Assuming adequate
daytime heating and resulting destabilization, could see SBCAPE
and MUCAPE climb to 1000-1500 J/kg across the Slight Risk area
this afternoon. The environment is forecast to remain supportive
of robust updrafts -- with the potential for supercells -- given
hi-res models depicting sufficiently high supercell composite
parameter values (which take into account MUCAPE, effective SRH,
and effective bulk wind difference). In addition to damaging winds
and tornadoes, severe storms this afternoon could also produce
hail, though marginal mid-level lapse rates could prove to be a
limiting factor.

Cloud cover will clear quickly behind the line of convection as
the attendant cold front pushes through. A Wind Advisory is in
effect from 12z this morning to 03z Sunday (11 PM tonight) for
counties along and north of I-20. Sustained winds will be 20-25
mph and gusts will be 35-40 mph as the pressure gradient tightens
in the wake of the departing low pressure system that is driving
the severe weather threat. Wind gusts could be even higher at
elevations above 2000 feet.

Much colder air will arrive overnight with Sunday morning lows in
the mid-30s to to mid-50s. Sunday will be sunny to mostly sunny
with afternoon highs in the upper 60s to mid-70s.

Martin

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 428 AM EDT Sat Apr 1 2023

A cold front will bring additional chances for showers and
thunderstorms for the late week into the weekend.

High pressure will be in place across the CWA for the first part
of next week. A cold front will begin to move out of the central
US into the Mississippi River Valley by late Tuesday into
Wednesday. The boundary should cross the Mississippi River on
Wednesday and then move through much of the CWA on Thursday. The
front will end up stalling across southern GA or the FL panhandle
for the latter half of the week into the early part of the weekend
as it becomes parallel to the flow in the mid levels. Models have
been pushing the boundary further south from run to run and not
confident that the boundary will push as far south as the northern
GOMEX. So, precip chances for the end of the week into the early
weekend will depend heavily on where the boundary sets up. Several
waves of low pressure are progged to move east along the
boundary, so the potential for locally heavy rainfall will exist
along and south of where the front stalls.

Models are also still progging the chance for some showers and
thunderstorms overnight Sunday into Monday as a strong southern
stream shortwave moves across the Gulf States. Thickness values do
indicate that there is some potential for an organized area of
thunderstorms and will not make any major changes to this period
in the forecast.

NListemaa

&&

.AVIATION...
(12Z TAFS)
Issued at 710 AM EDT Sat Apr 1 2023

TSRA have begun to impact RYY and PDK, with ATL and FTY expected
to get TSRA starting at 12z and AHN at 13z. This messy area of
convection will clear the ATL area sites and AHN by 15z-16z with
quickly improving ceilings in its wake. The convection will impact
MCN and CSG between 15z-17z. SW winds are breezy ahead of the
convection -- 15-20 kts with gusts of 25-30 kts. Winds will remain
just as gusty after the convection moves through, although wind
direction will become westerly.

//ATL Confidence...12Z Update...
High confidence on all elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  72  50  70 /   0   0  10  30
Atlanta         45  71  52  70 /   0   0  20  40
Blairsville     36  68  44  65 /   0   0  10  30
Cartersville    41  70  50  70 /   0   0  20  40
Columbus        48  75  54  75 /   0   0  20  50
Gainesville     43  71  50  67 /   0   0  10  30
Macon           49  74  53  75 /   0   0  10  40
Rome            41  71  50  70 /   0   0  20  40
Peachtree City  43  72  51  73 /   0   0  20  50
Vidalia         52  76  54  78 /   0   0   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 PM EDT this evening for GAZ001>009-
011>016-019>025-027-030>039-041>055-057.

&&

SHORT TERM...Martin
LONG TERM....NListemaa
AVIATION...Martin
Hazardous weather outlook, Apr 1, 5:00 AM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
500 AM EDT Sat Apr 1 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 AM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms will move through much of north and
central Georgia today. A few of the thunderstorms could be strong
to severe. There is also some potential for isolated brief
tornadoes, but the primary severe weather hazard will be damaging
wind gusts.

Patchy to areas of frost are possible late Saturday night across
portions of northeast Georgia.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible again during the mid to late week
as a cold front stalls across portions of central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 1, 8:35 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EDT Sat Apr 1 2023

GAZ042-044-052>054-011300-
Fayette GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
835 AM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of central Fayette,
southeastern Carroll, north central Heard, northern Coweta and
southwestern Fulton Counties through 900 AM EDT...

At 835 AM EDT, a strong thunderstorm was over Clem, or near
Carrollton, moving east at 55 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Carrollton, Fayetteville, Peachtree City, Tyrone, Palmetto,
Whitesburg, Roopville, Plant Yates, Byers Crossroads, Arnco-Sargent,
Seaton Lake, Dunaway Gardens, Clem, Cannongate, Lowell, Plant
Wansley, Roscoe, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.

&&

LAT...LON 3361 8512 3357 8490 3357 8481 3356 8483
      3351 8467 3351 8462 3349 8461 3345 8443
      3337 8443 3341 8514
TIME...MOT...LOC 1235Z 263DEG 48KT 3353 8504

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 1, 8:46 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     MINERAL BLUFF           34.91N 84.28W
04/01/2023                   FANNIN             GA   911 CALL CENTER

            TREES DOWN ACROSS RAILROAD ON RAILROAD AVE
            NEAR MINERAL BLUFF HWY.

&&

KAL
Special weather statement, Apr 1, 8:47 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 AM EDT Sat Apr 1 2023

GAZ035>037-046>049-011315-
Morgan GA-Walton GA-Rockdale GA-Barrow GA-Clarke GA-Oconee GA-
Newton GA-
847 AM EDT Sat Apr 1 2023

...Strong thunderstorms will impact portions of northeastern
Rockdale, Oconee, southeastern Barrow, northwestern Morgan, Clarke,
Walton and north central Newton Counties through 915 AM EDT...

At 847 AM EDT, a line of strong thunderstorms was along a line
extending from Bold Springs to Panthersville, and moving east at 60
mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Watkinsville, Athens, Loganville, Social Circle, Walnut
Grove, Winterville, Bogart, North High Shoals, Bostwick, Between,
Good Hope, Bishop, Hull, Jersey, Whitehall, Athens-Clarke County,
Westgate Park, Beechwood Hills and Oconee Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3400 8326 3395 8328 3390 8324 3385 8328
      3386 8333 3367 8362 3372 8406 3393 8380
      3389 8376 3392 8368 3391 8365 3398 8354
      3397 8354 3398 8351 3400 8350 3399 8348
      3403 8339 3404 8339 3404 8336
TIME...MOT...LOC 1247Z 265DEG 52KT 3392 8381 3369 8426

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 1, 8:50 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TSTM WND DMG     2 NW BLUE RIDGE         34.88N 84.35W
04/01/2023                   FANNIN             GA   PUBLIC

            TREE DOWN ALONG SUGAR CREEK RD.

&&

KAL
Special weather statement, Apr 1, 8:50 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 AM EDT Sat Apr 1 2023

GAZ046>048-057-011315-
Walton GA-Rockdale GA-Newton GA-Henry GA-
850 AM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of Rockdale, central
Henry, south central Walton and Newton Counties through 915 AM EDT...

At 850 AM EDT, a strong thunderstorm was over Snapfinger, or 7 miles
southeast of Decatur, moving east at 60 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Conyers, Covington, Stockbridge, Social Circle, Oxford, Porterdale,
Mansfield, Lakeview Estates, Georgia International Horse Park,
Magnet, Almon, Milstead, Starrsville, Brick Store, Kelleytown, Oak
Hill and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3352 8425 3356 8413 3362 8411 3372 8406
      3367 8363 3359 8369 3358 8368 3348 8373
TIME...MOT...LOC 1250Z 271DEG 50KT 3369 8421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 1, 8:57 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 AM EDT Sat Apr 1 2023

GAZ033-034-044>046-053>055-057-011315-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-Coweta GA-
DeKalb GA-Gwinnett GA-Henry GA-South Fulton GA-
857 AM EDT Sat Apr 1 2023

...Strong thunderstorms will impact portions of central Rockdale,
DeKalb, northern Fayette, southern Gwinnett, northwestern Henry,
north central Coweta, south central Fulton and Clayton Counties
through 915 AM EDT...

At 856 AM EDT, a line of strong thunderstorms was along a line
extending from near Belmont to near Madras, and moving east at 45
mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Fayetteville, Jonesboro, City of South Fulton,
Peachtree City, East Point, Stockbridge, Union City, Forest Park,
Snellville, Riverdale, College Park, Fairburn, Lilburn, Loganville,
Clarkston, Tyrone, Morrow and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3388 8421 3389 8386 3372 8406 3356 8413
      3352 8425 3344 8436 3343 8473
TIME...MOT...LOC 1256Z 267DEG 41KT 3369 8415 3345 8470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:14 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker46 min
Apr 1, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield23 min
Apr 1, 6:00 AM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Murray, Whitfield19 min
Apr 1, 6:03 AM EDTSpecial Weather StatementFFCGordon, Murray27 min
Apr 1, 6:23 AM EDTSpecial Weather StatementFFCFloyd37 min
Apr 1, 6:30 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk45 min
Apr 1, 6:53 AM EDTSpecial Weather StatementFFCPickens37 min
Apr 1, 7:07 AM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk23 min
Apr 1, 7:10 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Pickens50 min
Apr 1, 7:21 AM EDTSpecial Weather StatementFFCLumpkin24 min
Apr 1, 7:25 AM EDTSpecial Weather StatementFFCCobb, Paulding35 min
Apr 1, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton28 min
Apr 1, 7:49 AM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall, White26 min
Apr 1, 7:51 AM EDTSpecial Weather StatementFFCCobb, Fulton, Gwinnett24 min
Apr 1, 8:01 AM EDTSpecial Weather StatementFFCCarroll, Douglas29 min
Apr 1, 8:12 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett48 min
Apr 1, 8:13 AM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson47 min
Apr 1, 8:22 AM EDTSpecial Weather StatementFFCClayton38 min
Apr 1, 8:35 AM EDTSpecial Weather StatementFFCCarroll, Fayette25 min
Apr 1, 8:47 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton28 min
Apr 1, 8:50 AM EDTSpecial Weather StatementFFCNewton, Rockdale25 min
Apr 1, 8:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton37 min
Apr 1, 8:57 AM EDTSpecial Weather StatementFFCClayton, DeKalb18 min
Apr 1, 9:11 AM EDTTornado WarningFFCClayton, Fayette, Henry4 min
Apr 1, 9:14 AM EDTSpecial Weather StatementFFCFayette, Henry, Newton, Rockdale, Walton31 min
Apr 1, 9:30 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee15 min
Apr 1, 9:40 AM EDTSpecial Weather StatementFFCClarke, Greene, Henry, Morgan, Newton, Oconee and 3 more50 min
Apr 1, 9:53 AM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Henry, Spalding52 min
Apr 1, 10:18 AM EDTSpecial Weather StatementFFCMeriwether, Troup42 min
Apr 1, 10:24 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes36 min
Apr 1, 10:26 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Morgan, Newton, Rockdale34 min
Apr 1, 10:50 AM EDTSpecial Weather StatementFFCJasper, Putnam10 min
Apr 1, 11:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding27 min
Apr 1, 11:07 AM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Putnam, Taliaferro, Warren and 1 more38 min
Apr 1, 11:22 AM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 1, 11:46 AM EDTSpecial Weather StatementFFCButts, Jasper, Putnam29 min
Apr 1, 12:00 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor30 min
Apr 1, 12:02 PM EDTSpecial Weather StatementFFCStewart28 min
Apr 1, 12:29 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster46 min
Apr 1, 12:44 PM EDTSpecial Weather StatementFFCHouston, Macon, Schley31 min
Apr 1, 1:13 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski36 min
Apr 1, 1:14 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter46 min
Apr 1, 1:33 PM EDTSpecial Weather StatementFFCWashington27 min
Apr 1, 1:35 PM EDTSpecial Weather StatementFFCDodge, Pulaski25 min
Apr 1, 1:37 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox23 min
Apr 1, 1:44 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox31 min
Apr 1, 2:01 PM EDTSpecial Weather StatementFFCDodge29 min
Apr 1, 2:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Pulaski, Telfair, Wheeler, Wilcox60 min
Apr 1, 2:23 PM EDTSpecial Weather StatementFFCJefferson37 min

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.